# SDR GTIA2025030338773

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 30,197 hours, 13,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 FLASHLIGHT IS FLASHING RED LIGHT-R&R FLASHLIGHT @ ZONE K MID RH F/A STA. OPS V GOOD REF CMM 25-60-13. OK FOR CONT. SVC
